# SDR 08FDEA00542

- Difficulty date: February 21, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 52,591 hours, 12,050 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB71284
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, UPON REMOVAL OF NR 1 SLAT INBOARD CRUISE PERFORMANCE FILLET FOR NR 1 SLAT INBOARD LEADING EDGE METAL SEAL REPLACEMENT, FOUND OUTBOARD RIB NEAR ALIGNMENT AREA CRACKED.  REPAIR CARRIED OUT AS PER SRM 57-20-00 FIGURE 5 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
